Open Access
2016 Multigraded modules of nested type
Hossein Sabzrou, Massoud Tousi
J. Commut. Algebra 8(3): 431-460 (2016). DOI: 10.1216/JCA-2016-8-3-431


Extending the notion of monomial ideals of nested type, we introduce multigraded modules of nested type. We characterize them algebraically, resulting in the explicit construction of their dimension filtration. We compute several important invariants, including their Castelnuovo-Mumford regularity and projective dimension without {us\nobreak {ing}} the construction of their minimal graded free resolution. We show that they are pretty clean and hence sequentially Cohen-Macaulay.


Download Citation

Hossein Sabzrou. Massoud Tousi. "Multigraded modules of nested type." J. Commut. Algebra 8 (3) 431 - 460, 2016.


Published: 2016
First available in Project Euclid: 9 September 2016

zbMATH: 1359.13010
MathSciNet: MR3546005
Digital Object Identifier: 10.1216/JCA-2016-8-3-431

Primary: 13C13 , 13D45
Secondary: 13D02 , 13P10

Keywords: Castelnuovo-Mumford regularity , multigraded modules of nested type , saturation degree , sequential Cohen-Macaulayness

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

Vol.8 • No. 3 • 2016
Back to Top